# SDR SWAA2024061484290

- Difficulty date: May 9, 2024
- Submitted: June 14, 2024
- Operation: Air carrier
- Aircraft: N258WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32516
- Aircraft time: 58,407 hours, 35,020 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 986 Lbl 52
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AED MOP SILL BS948 - BS986 LBL52 WL208. MARKED<[01] REMOVED AND REPLACED ASD MOP SILL LBL 52;WL 208 I.A.W SRM 51-40-02; AND DGW#147A8540 REV B..;[02] VERIFIED CORRECTIVE ACTION #1 (NOTE: ONLY THE INNER CHORD OF THE MOP SILL WAS CHANGED)
